Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What should be the dosage for having multivitamins pills and can a person become fat after having it ?

Doctors tell me how many multivitamin pills should I take per week? What is the best way of taking multivitamins? Regularly or occasionaly? Is there any chance of geting fat because of taking multivitamin pills regulrly? I am eagerly wating for your reply.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
There is no need to take a multivitamin pill. These are generally prescribed for people who are started on antibiotics or people with nutritional deficiencies. They are usually taken once a day every day. They will not make you fat , but there is no need for such a supplement if you eat well. I would suggest you take a proper, balanced diet. On an average, you need to take atleast 5-6 servings of fruits and vegetables in a day. This along with a diet with 45-65% carbohydrates, 20-35% fats and 10-35% proteins should be taken.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor